... day, but the happiness lasted only 2 days and then the pain resumed stronger than ever. I then had a tkn in September 2010, followed by 5 months of physical therapy. I still have a great deal of pain at the site of the injection of Synvisc One. My question is can the medication cause something to harden in that area. My orthopaedist says the xrays show the knee is fine, but he isn't feeling the pain
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a Synvisc injection immediately after a synovial liquid extraction from my right knee ten days
... ago on the outer part of my right knee, to treat synovitis triggered by aggressive sport. I experienced excruciating pain in the inner part of ...
2 answers • 6 May 2012
I am 82 yrs old---I've had synvisc one shots in both knees it did not help I had a synvisc one shot?
had a synvisc shot in my left knee several years ago and it helped. Can I try again, my dr. is willing to try again, since it worked the first time ...
1 answer • 4 Jul 2013
I had the injection 4 days ago and the usual knee pain persists !
4 answers • 8 Jun 2014